# SDR UALA2010051401646

- Difficulty date: May 14, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 53,470 hours, 19,459 cycles
- Engine: Iae V2527A5
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE TO LT AILERON.  INSP COMPLETE, WORKING REPAIRS, DAMAGE TO LT AILERON ACCOMPLISHING DOUBLER-SANDWICH REPAIR. WORKING WITH L/E FOR EVA.  REPAIR COVERED BY SRM REPAIR. ACP REPAIR OF T/E DAMAGE ONLY. BLENDED DAMAGE IAW MT. REPAIR IS WITHIN LIMITS.
